Easofen 400mg Ibuprofen Pain Relief Tablets - 24 Pack


Price:
Sale price€7.95 EUR

Description

Ibuprofen Tablets are the high strength better value alternative to Nurofen with the same great reliability. They can be used to treat back pain, muscular and rheumatic pain and headache pain.

Pack Size: 24

How to use:

Adults and children over 12 years:

Initial dose is one tablet and subsequently if necessary, one every four hours with a maximum of 3 tablets in a 24 hour period i.e. a maximum dose of 1200mg in a 24 hour period.

Not suitable for children under 12 years of age.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Ibuprofen 400mg

Customer Reviews

Based on 2 reviews
100%
(2)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
M
Martina

I bought Nightnurse as I had a cold and found it difficult to sleep. It works really well and I had a better than normal sleep after taking it.

J
Jason

All good here; thanks for your services;

You may also like

Recently viewed